Publications Mathématiques de l'Institut des Hautes Études Scientifiques

, Volume 50, Issue 1, pp 101–151

The abundance of wild hyperbolic sets and non-smooth stable sets for diffeomorphisms

  • Sheldon E. Newhouse
Article

DOI: 10.1007/BF02684771

Cite this article as:
Newhouse, S.E. Publications Mathématiques de L’Institut des Hautes Scientifiques (1979) 50: 101. doi:10.1007/BF02684771

Copyright information

© Publications mathématiques de l’I.H.É.S 1979

Authors and Affiliations

  • Sheldon E. Newhouse
    • 1
  1. 1.Mathematics DepartmentUniversity of North CarolinaChapel Hill